# SDR 96ZZZX2099

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91UC
- Make and model: Cndair CL6001A11
- Aircraft serial: 1051
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 215M0000501
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 12 INCH CRACK ON NOSE COWL REAR FRAME TO BARREL ATTACH ANGLE AT ABOUT 10 O'CLOCK POSITION LOOKING FORWARD.  SUBMITTER STATED CAUSE UNKNOWN.  ENGINE VIBS WELL WITHIN LIMITS.  NOSE COWL HAD EXTENSIVE REPAIRS.
